RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 94, Issue 1  


An $L^p$$L^q$ Analog of Miyachi's theorem for Nilpotent Lie Groups and Sharpness Problems
F. Abdelmoula, A. Baklouti, D. Lahyani
3
Normalizers of Solvable Spherical Subgroups
R. S. Avdeev
22
Properties of the Minimum Function in the Quadratic Problem
A. V. Arutyunov
36
On the Existence of Shortest Networks in Banach Spaces
B. B. Bednov, N. P. Strelkova
46
Spectral and Oscillatory Properties of a Linear Pencil of Fourth-Order Differential Operators
J. Ben Amara, A. A. Vladimirov, A. A. Shkalikov
55
On the Special Properties of the Boundary Layer in Singularly Perturbed Problems with Multiple Root of the Degenerate Equation
V. F. Butuzov
68
On Absolute Convergence of Multiple Fourier Series
R. G. Vyas, K. N. Darji
81
On the Algebraic Independence of Values of Generalized Hypergeometric Functions
V. A. Gorelov
94
How Many Different Cascades on a Surface Can Have Coinciding Hyperbolic Attractors?
A. Yu. Zhirov
109
On Exact Recovery of Sparse Vectors from Linear Measurements
S. V. Konyagin, Yu. V. Malykhin, C. S. Rjutin
122
Approximations of the Resolvent for a Non–Self-Adjoint Diffusion Operator with Rapidly Oscillating Coefficients
S. E. Pastukhova
130

Brief Communications
On $m$-Transitive Groups
A. V. Zenkov
151
On a Class of Operator Monotone Functions of Several Variables
A. R. Mirotin
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019